# SDR 2002F00116

- Difficulty date: January 4, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING OUTBOARD FORWARD FLAP TRAILING EDGE WEDGE COMPOSITE HAS DELAMINATION AND APPROXIMATELY 75 PERCENT OF THE SECTION OF WEDGE IS MISSING.  (M)
